# SDR SWIA201230602

- Difficulty date: April 29, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 23,594 hours, 20,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 2948)  RELAMPED EMERGENCY LIGHTS.
